# SDR DL757060499

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 60,727 hours, 28,883 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 012N88861
- Condition: Misaligned
- Location: Nr 1 & Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF MODIFICATION TENSION CLIPS WOULD REQUIRE MORE THAN THE ALLOWED 0.005 INCH SPOT FACE.  A TAPERED FILLER WILL BE USED TO INSTALL THE TENSION CLIPS.
